# SDR F3LA97051

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 656337253
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FORWARD SERVICE DOOR LOWER HINGE CUTOUT UPPER CORNER IS CRACKED .125 INCH IN LENGTH.  REPAIRED CRACK BY STOP DRILLING AND INSTALLING EXTERNAL DOUBLER IAW TRAMCO EWO 97-0094.  (M)
